Universe
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Universe, 2021, Volume 7, Issue 8, Pages 256–7 (Mi univ1)  

Spin distribution for the t Hooft–Polyakov monopole in the geometric theory of defects

Mikhail O. Katanaevab

a Steklov Mathematical Institute, ul. Gubkina, 119991 Moscow, Russia
b N. I. Lobachevsky Institute of Mathematics and Mechanics, Kazan Federal University, ul. Ktremlevskaya 35, 420008 Kazan, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5100
The work was supported in part by the Russian Government Program of Competitive Growth of Kazan Federal University (Russian Academic Excellence Project 5100).


DOI: https://doi.org/10.3390/universe7080256

Received: 08.06.2021
Accepted:20.07.2021
Language:

Linking options:
  • http://mi.mathnet.ru/eng/univ1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021